# SDR SWAA2013022813161

- Difficulty date: February 17, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF NLG WHEEL WELL AT BS 243.7+3.5"  AND WL 169.1 RIGHT SIDE.  REMOVED AND REPLACED WEB IAW SRM
